# SDR REXA2024100300783

- Difficulty date: November 14, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670375711
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET IS CORRODED FOR WASTE WATER INDICATOR DS151.  INSTALLED NEW SERVICEABLE BRACKET P/N SH670-37571-1 IAW CRJ-900 SRM 51-42-06-001-001-A01. IAW CRJ-900 SRM 51-42-06-001-001-A01.
